Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ThatAznKid

Veteran Member
  • Total Reviews

    0
  • Content Count

    128
  • Joined

  • Last visited

Everything posted by ThatAznKid

  1. Going to an organic store tomorrow -- any recs for anti-inflammatory (acne) foods? I heard kefir is great.
  2. Just wanted to put my two cents for this product. It is amazing exp my cystic acne. I have it all along my jaw line and i didn't know what the cause of it was. I looked on the forum here and decided to give this a go and it really cleared me up pretty good along my jaw line . I also have really uneven skin tone so i've been using this self tanner called clarins which evens out my skin tone really well
  3. I've been using the cetaphil cleanser the past couple of months and haven't had problems with dryness til the past two weeks -- my skin is REALLY REALLY DRY especially around my smile line area. Feels like I'm on accutane again. I'm also using the cetaphil moisturizing cream, but even that doesn't help (my cheeks still feel really dry). Can you guys recommend me anything that might help? I'm pretty sensitive to a lot of things (I added the thick euracil vaseline onto my smile lines and 2 pimples
  4. I've been having jawline/neck pimples forming these past few months but I can't pinpoint the reason. Two weeks ago, I became ill and ended up eating lots of bread and soup. Last week, I noticed my jawline looked a lot better. However, this week, my left jawline has been breaking out like crazy! I've been cleaning it/doing the ususal, but for some reason, literally 5 pimples are flamed. Sad part is, I'm ONLY struggling with jawline acne and no where else (forehead, chin, nose) is clear. I've been
  5. I've been taking the regular zinc pills purchased from Walmart...it's been about 2 weeks and I haven't really noticed anything yet. I've been having a terrible jaw line break out for the past 2 months and I don't know what to do. I figured zinc would help, but it hasn't. Does the chelated zinc really make that much of a difference?
  6. Dang, this sucks. I was pretty clear from last year up to this August, but all of a sudden, I had a massive break out on my temples and cheek. They eventually stopped and now, my chin is GOING CRAZY. The right side of my chin has 4 red, active pimples, and they're going straight down in a row. The other side is just as bad. Any recommendations? I'm currently using AQUA glycolic cleanser 2x a day, followed by a aqua glycolic toner at night. I'm also using finacea during the day for red marks, but
  7. Just be really careful and make sure you know your limit. I posted here a while ago asking whether I should take accutane or not, and of course people wanted me to (because they got great results). I, however, had to stop within 2 weeks of treatment cause i had a constant ringing in both of my ears. As it turns out, my ears got damaged by the accutane, and now I'm stuck with a permanant ringing called Tinnitus. Kinda sucks....and I'm only 19. =/ Just make sure you're in GOOD health and that if a
  8. Just make sure if you decide to take Accutane that you know all the risks and side effects. I had severe cystic acne around my jawline and neck.. and the only thing I could think of that would cure cystic acne for guys was accutane. Also, my skin was EXTREMELY OILY (I could use 2 peices of oil sheet a day) and accutane was known to dry up oilies. Anyways, I got on accutane for 2 weeks, and had to stop cause I was getting sick. Not only that, those two weeks were HELL. My cheeks flared up with re
  9. I've always had terrible cystic acne along my jawline and neck. It got so bad that I went to the doctors and they prescribed me some accutane. However, after only two weeks of taking it, I had to stop because I got sick and was unable to take the medicine. During those two weeks, my skin was soo dry and red and my break out was terrible. However, after I stopped the tane, my skin was nice/even and I stopped breaking out with cystic acne! I was so surprised because it was only 14 days.. just thin
  10. hi! i started back with tane after getting sick. now, after only taking tane for 5 days, i've noticed a very strange ringing in my ears, almost as if i hear a whistling/buzzing noise. is this common for people who take tane? i looked this up and have heard that accutane can cause permanent damage to your ears if you experience this problem. i think im going to stop tane because my body doesnt seem to be handling it well.
  11. Hi everyone. I've been on tane for 3 days and already my cheeks are FLUSHING with redness. I mean, it looks like I'm drunk and/or been tanning a lot. My cheeks have always been a little rosey, but I'm afraid that if I stay on tane, that it will give me permanent redness on my cheeks. Are there any good products that will help relief the redness?
  12. I was on accutane for about 15 days when I had to stop because I was sick. Now, I am starting back my sotret and today's already my second day. When I was on the 15 days, MY FACE WAS SOOOOOOOO RED. It looks like I was drunk when I really wasn't! Anyways, now that its the second day, my cheeks are starting to flush and the redness is coming back. Is there anything I can do to calm the redness down before it gets worse? I've been mixing aloe vera + cetaphil CREAM but im not sure if this is going t
  13. I'm a second year and lately I've been debating whether i want to change my major or not. Currently, it is CS&E and I absolutely hate it. I hate writing java code sources and everything! Instead, I want to do what I'm most passionate about : skin. In order to go to med school, do you HAVE to be a "BIO" major? I feel like I've wasted all my time into my CS&E classes that if I were to switch to bio that I would be considered a freshman in terms of credit and everything. Sigh.. what should
  14. Hey guys.. I have to stop the accutane. Saturday night, I went to a club and left with a ringing ear. Right now.. I still have that ringing in my ear. I think accutane made me more sensative to everything, light, sound.. and so I consulted my doctor and he told me to stop taking the accutane as it may have contributed to the ringing in my ear. I also talked to an audiologist and he said that I might have damaged my ears from the loud sound. this sucks.
  15. DAY 10 Busy busy weekend. Brother flew into town and spent time with him. Anywho~ my face is still red and very dry. I'm getting a little bit used to it. Went clubbing on Saturday, and people thought I was drunk with the red face. Sigh. I guess i can't really do much about it. I still have to constantly reapply moistorizer but atleast that helps a bit. I'm going to this meeting this week in chicago, so I'm praying praying that the redness will go away. I've been breaking out. I'm not exactly su
  16. Hey dude, goodluck on Accutane! I just started a week ago. At first, I was like, "yeah, this stuff prolly ain't gonna work, I don't feel nothin!" but then 3 days later, I started seeing the side effects. More importantly, my face right now is EXTREMELY red and dry. I feel like ripping my face off, and it's only been day 8. Just prepare yourself for the worse..Make sure you use plenty of cetaphil CREAM ( they say thats pretty moistorizing) and use aquaphor for your lips and face. If you're accuta
  17. Hey! Thanks for the replies guys! I would love to scrub my face, but I think that will just aggravate my cheeks more! LOL. I came back home today for the weekend, and when my mom saw my face, she freaked out. She told me I should stop taking accutane and that my body is not reacting well to it. Seriously, I look like I'm sick with a red face. Maybe she's right. Could I be allergic to accutane? But anywho, I'm going to try and stick it out. Today's day 8.. nothing has really changed. Woke up wit
  18. Emu oil works? How well? They say if aquaphor aint gonna work, nothing is.
  19. I hate to keep complaining, but I'm already on day 8 and my skin is extremely red. People have been asking me if I'm drunk ( I turn red when I drink, asian glow) and I'm like no. Also, my face is extremely dry. No matter what I put on it, (cetaphil/aquaphor) my face still feels dry. Worse, when I put on aquaphor, i think it clogs my pores. any suggestions?! i feel like ripping my face off.
  20. Day 7 It's already day 7 and I don't think I can do this anymore. My cheeks are SOOOOOO DRY, reapplying moistorizer doesn't even do anything! My cheeks are extremely red -- people today asked me if my face got burnt during Spring Break. It's actually really embarassing. I hope I don't get roseaca from accutane. Also, my ribs are starting to hurt a bit too. I need motivation... right before tane : http://img.photobucket.com/albums/v331/sliqx88/IMG_8581.jpg now: http://img.photobucket.com/albu
  21. DAY 6 Holy cow... the side effects are diff hitting me sooner than I thought! My face, especially my cheeks, look really red. It looks as if I went tanning or something. It looks even weirder because around my eye area, the skin's yellow. Took the pills, and I just cant get over how dry my skin feels! I just added a nice layer of cetaphil on my cheeks and above my lip area( the most dry - tzone is still pretty oily but flakey) and it still feels dry! any recs for the redness+dryness? i really
  22. DAY 5 Woke up this morning with an extremely dry face! It felt really dry around my cheek area, and very oily around the nose and forehead. I decided not to use my cleanser today because it would probably make my face even more dry. Ate some lunch, took the pill, went to class, then proceeded to work out. I ran for a couple of minutes. Man, I don't think it was a good idea to go run. LOL. I felt really dizzy, might have been because I had within 2 hours or because of the accutane. I'm not reall
×